# SDR VNAA0311011

- Difficulty date: November 28, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 22,665 hours, 20,213 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LAV SMOKE FAIL INDICATION.  MAINTENANCE THEN DEFERRED THE LAV SMOKE DETECTOR IN ACCORDANCE WITH 26-3 CODE C.
